# SDR YENA2025071400724

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 7,485 hours, 1,374 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 509, BOS-JAX.   ETOPS AIR BLEED CLASS 2 MX MESSAGE,   CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1,  FAULTS INDICATED BY AIR BLEED.  PERFORMED BITE TEST OF EBAS PER  TASK 36-11-00-740-802-A.TEST OK, NO FAULT PRESENT MDDR CLEARED MX-4 UPDATED, PLACKARD REMOVED.
